INVARIANT MEASURE IN COUPLED MAPS

A POLITI, G P PUCCIONI

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

The invariant measure associated with a chain of coupled maps is investigated by performing a local orthogonal decomposition. The same approach is also applied to the tangent space.

Original languageEnglish
Pages (from-to)384-391
Number of pages8
JournalPhysica. D, Nonlinear Phenomena
Volume58
Issue number1-4
Publication statusPublished - 15 Sep 1992

Keywords

  • SPATIOTEMPORAL CHAOS
  • DYNAMICS
  • SYSTEMS

Cite this